Humira could have some adverse reactions that result in an allergic rash, urticaria or "fixed drug reaction" which can be a red patch at a random place on the body. You should talk to your doctor about it.
Imuran and sun do not mix. Imuran can cause photosensitivity (I think that there is a warning about UV or sun exposure on the labeling). This will make you burn easily and results in keratoses or dark mole-like skin lesions. If you have to avoid the sun because of this, be sure to supplement more vitamin D than normal since you will be missing your largest source of the vitamin.
I will definitely talk to my doctor about
this. Thanks for answering!
I would have to agree with you on Imuran and sun not mixing. I've never had any allergic reactions to sun while I was on Imuran but I tried my best to stay out of it. From time to time I would sit in the sun for about
20 minutes just to get some vitamin D, but looks like I won't be able to do that now. Going to town when there's sun became a problem now. Why do I agree with you? Because you can get cancer while on Imuran and too much sun is dangerous for healthy people, let alone for us who take drugs that have such side-effects, no matter how rare we think they are. I do remember reading a warning about
Imuran and sun but somehow they reduced the safety information about
a year ago (isn't that weird??).
21 yr. old with crohn colitis. Diagnosed in March 2004. No surgeries so far.